Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does long term usage of lomela affect my skin?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5885 Questions
Question
i am using lomela cream continuously would that affect my skin? I have created pigmentation near my eyes due to excess application of lomela is anything can be done to regain my skin? also I need the same fairness to my skin even after stopping lomela ,could you suggest me some lotion which can give complete fairness..
Posted Mon, 6 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 47 minutes later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Lomela contains steroid and can cause pigment disorder. it can even cause thinning of facial skin. Please don't apply it for longer period. you can stop it now and use Kojivit cream. This will give you relief from pigment problem. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: Does long term usage of lomela affect my skin? 23 hours later
can u prescribe a cream which gives same fairness as lomela?
 
 
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer: details below Detailed Answer: Hello You can use kojivit cream. This will give you good fairness similar to that of lomela with minimum side effects. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor